# SDR DL73K990925

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B737M
- Condition: Failed
- Location: Nr 2 Wheel
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A/C BLEW NR 2 TIRE ON T/O FROM EWR.  UPON LANDING IN MCO, LOST ALL 'A' SYSTEM HYDS AND HAD TO BE TOWED IN AFTER TIRE REPLACEMENT.  REPLACED NR 1 AND 2 TIRES AND BRAKES, AFT FLAP, ANTI-SKID WIRING HARNESS, AND ASSOCIATED HARDWARE.
